Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Copper

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Copper

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    CA
  1. Just finished up my 4th month of Accutane. My skin is beautiful, completely clear. I wish I can stop now, but my doctor wants me to stay on it for 2 more months. My lips are soooo soooo dry. The other day, as I took a bite into a giant burger, my bottom lip split and it was so freaken embarrassing. Any little cut I get takes weeks to heal. I have a scar from a paper cut that took a month to heal, literally!! I have had pain in my ankles (tendonitis) for 2 months now, possibly due to accutane,
  2. Products I use: Working days Morning: -Cetaphil Gentle Skin Cleanser -Neutrogena Oil-Free Acne Stress Control Hydrating Treatment w/ Micro Clear (this product is a Salicylic Acid Treatment); This lotion is very hydrating and super light, perfect to apply make-up over. -Bare Minerals Make-up, this makeup is wonderful, non oily, light, natural!!!!!!!!!!! Evening: -MAC makeup remover towels -Cetaphil Facial Cleanser for moderate to oily skin, I use this to completely remove all make-up residue
  3. Day 14! It's been 2 weeks already. I haven't had any major side effects, besides the dry lips, dry nose, dry eyes, itchy skin. My face has been very pink the last few days, just like a very slight sun burn, but it doesn't hurt like a sun burn. My skin is definitely more sensitive and dry, but not flakey. I have been using Cetaphil lotion daily and it has been helping so much with the itchyness. I use aquaphor lip repair for my dry lips and it works very well. My eyes dry up more quickly now, s
  4. I think you are making a good choice for yourself. Don't do anything you are not 100% sure of. Good luck in which ever direction you take to deal with your acne.
  5. You are clearly very frightened by Accutane and it's possible side effects, therefore, you should not take it. Every little feeling you get while on Accutane will lead you to believe you are developing life-threatening side effects. You need a clear head on your shoulders before committing to this treatment. Just remember, there are tons of businesses out there who rely on people like us to buy their acne products. If we all take accutane and it works, they will be out of business. To prevent
  6. Remember that every medication comes with the worse possible side effects listed! If you are not comfortable with it, don't take it. You should never take something you are afraid of because if it doesn't effect you physically, it will mentally. Everyone will react differently to medications so initial breakouts will vary. I've been on 40mg of Claravis daily for about a week now and I'm fine so far. My skin is drying and it itches a little but no major breakouts. I am prepared for the worst brea
  7. I took these pictures the night before I started Accutane, to keep track of my progress.
  8. DAY 6... My face is a little itchy and I feel the dryness when I yawn. I'm the most itchy around the sides of my nostrils, but other than that, no other side effects. BTW, I have been using Cetaphil moisturizing lotion at bedtime from day 1, maybe its making a difference!!! All of you out there wearing makeup during your accutane treatment, what kind of cover-up are you using? (powder, mineral, liquid foundation...) Also, what are you using to remove makeup?
  9. Hey! On my 4th day of Claravis (40mg nightly) and no side effects for me either. I did feel constipated but I doubt it is Accutane-related. I bought the new neosporin lip balm and l love it. I usually have dry lips and have been using Neutrogena lap balm but this neosporin stuff is very soothing!! Keep on posting!! Good luck to you!!
  10. Hey, congrats on starting up accutane. I just started.. im taking claravis 40mg once a day for now and depending on my progress/side effects, my doc may increase or decrease! I'm on my 4th day and nothing has happened so far. I know a few people who have switched over to Bare Escentuals mineral. They said it helps a lot with hiding the dry flakeyness of the skin, as compared to liquid foundation. I just recently started using bare minerals makeup and i love it... once the dryness occurs, I will
  11. Today is my 4th day of Claravis 40mg once a day and no side effects as of now. Is anyone out there having constipation issues? I've been a bit bloated the last day or two, but not sure if it's the Accutane! Everyone keeps talking about the big IB. I have never heard of it and had to google it. Is it that bad? I'm frightened!!!!
  12. please help! how do you create an accutane log? I have the option to post, but not to create a log.
  13. Just started my Accutane treatment today. I am on 40mg a day right now and will be keeping track of my progress here on this website. Anyone out there with anything to say (advice, input.. etc) please post!!!
  14. Today is my first day of Accutane. I am 26yrs old female, 130lbs and I am starting off at 40mg daily. Do you wear makeup still? I've read the skin will be highly sensitive so I am worried about how removing makeup will do to my skin. Any advice?
×